×

Found 3,185 Documents (Results 1–100)

On the solvability of the Dirichlet problem for a multidimensional elliptic system in the half-space. (English. Russian original) Zbl 07831281

J. Math. Sci., New York 279, No. 5, 635-643 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 52-60 (2020).
MSC:  35J57
PDFBibTeX XMLCite
Full Text: DOI

Fractal convolution Bessel sequences on rectangle. (English) Zbl 07827979

Sharma, Rajesh Kumar (ed.) et al., Frontiers in industrial and applied mathematics. Selected papers based on the presentations at the 4th international conference, FIAM-2021, Punjab, India, December 21–22, 2021. Singapore: Springer. Springer Proc. Math. Stat. 410, 145-154 (2023).
MSC:  76-XX
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear effects and run-up of coastal waves generated by billiards with semi-rigid walls in the framework of shallow water theory. (English. Russian original) Zbl 1529.76019

Proc. Steklov Inst. Math. 322, 105-117 (2023); translation from Tr. Mat. Inst. Steklova 322, 111-123 (2023).
MSC:  76B15 76M45 86A05
PDFBibTeX XMLCite
Full Text: DOI

Internal gravity waves from a localized source in stratified medium flow with a model buoyancy frequency distribution. (English. Russian original) Zbl 1525.76023

Comput. Math. Math. Phys. 63, No. 8, 1476-1485 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 8, 1343-1353 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software